Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Recherches sur les fonctions elliptiques.

M.N.H. Abel

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1827, Issue 2, Pages 101–181, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1827.2.101, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alberto Cogliati
Archive for History of Exact Sciences, 2014, Volume 68, Number 4, Page 529
[2]
B. Levit
Mathematical Methods of Statistics, 2013, Volume 22, Number 3, Page 165
[3]
Henrik Kragh Sørensen
BSHM Bulletin: Journal of the British Society for the History of Mathematics, 2013, Volume 28, Number 1, Page 37
[4]
Henrik Kragh Sørensen
Historia Mathematica, 2005, Volume 32, Number 4, Page 453
[5]
Jesper Lützen, Gert Sabidussi, and Bjarne Toft
Discrete Mathematics, 1992, Volume 100, Number 1-3, Page 9
[6]
Adrian Rice
The Mathematical Intelligencer, 2008, Volume 30, Number 2, Page 48

Comments (0)

Please log in or register to comment.